MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC THREADED PLATE HOLDER-LONG FOR 3.5MM LOCKING HOLE; GUIDE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC THREADED PLATE HOLDER-LONG FOR 3.5MM LOCKING HOLE; GUIDE
Model Number 324.031
Medical Device Problem Code Material Deformation (2976)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Device deemed reportable on september 19, 2019 as a result of investigation.Initial reporter is company representative.Investigation summary: visual inspection: the pl-holder ø3.5 long (p/n 324.031 lot 8716407) was received with the distal threads stripped, flattened, and nicked.No other issues were identified with the returned device.The stripped and nicked threads of the plate holder is a potential end of life from normal wear and consistent use over the part¿s lifetime.Conclusion: after a visual inspection per guidance provided in windchill document # (b)(4), it is determined that the reusable instrument is worn from repeated use and servicing (5+ years); therefore, further investigation for the reported complaint device is not required.During the investigation, no product design or manufacturing issues were observed that may have contributed to the complaint condition; therefore, further corrective and/or preventive action is not required.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Device history lot: part: 324.031.Lot: 8716407.Manufacturing site: (b)(4).Release to warehouse date: 20.Dec.2013.A manufacturing record evaluation was performed for the finished device lot number, and no non-conformances were identified.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
Device report from synthes reports an event in (b)(6) as follows: it was reported a threaded plate holder is defective.No known surgical or patient involvement.This is report 1 of 1 for (b)(4).

Brand Name
THREADED PLATE HOLDER-LONG FOR 3.5MM LOCKING HOLE
Common Device Name
GUIDE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
MDR Report Key9129875
Report Number2939274-2019-60960
Device Sequence Number2452243
Product Code FZX
UDI-Device Identifier10886982190987
UDI-Public(01)10886982190987
Combination Product (Y/N)N
Initial Reporter CountryCA
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial
Report Date (Section B) 07/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number324.031
Device Catalogue Number324.031
Device Lot Number8716407
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer09/16/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 09/19/2019
Initial Report FDA Received Date09/27/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1